MAUDE Adverse Event Report: CAREFUSION ALARIS® PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION ALARIS® PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 10013072
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/09/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer's complaint of a tubing leak could not be confirmed due to the product was not returned for failure investigation.The root cause of this failure was not identified.
 
Event or Problem Description
It was reported that during an infusion, an investigational medication was mixed in 100ml of normal saline and scheduled to be administered at a rate of 50 ml/hr.The infusion started at 15:30 and ended at 15:50, twenty minutes later.All inspections prior to the start of the administration did not detect any liquid leaking from the tubing, however; the nurse noticed a pool of liquid under the infusion pump and liquid dripping from the bottom of the pump.The pharmacist inspected the administration set and noted that the tubing connection to the iv was intact and that the tubing spike had not penetrated the iv bag neck.The remainder of the administration set appeared to be intact, except for the area around the infusion pump connection.This incident occurred in the ctu infusion suite of the cancer center.There was no patient impact.
 
Event or Problem Description
It was reported that during and infusion, an investigational medication was mixed in 100 ml of normal saline and scheduled to be administered at a rate of 50 ml/hr.The infusion started at 15:30 and ended at 15:50, twenty minutes later.All inspections prior to the start of the administration did not detect any liquid leaking from the tubing, however; the nurse noticed a pool of liquid under the infusion pump and liquid dripping from the bottom of the pump.The pharmacist inspected the administration set and noted that the tubing connection to the iv was intact and that the tubing spike had not penetrated the iv bag neck.The remainder of the administration set appeared to be intact, except for the area around the infusion pump connection.This incident occurred in the ctu infusion suite of the cancer center.There was no patient impact.
 
Additional Manufacturer Narrative
Bd aware date was (b)(6) 2019.

Brand Name
ALARIS® PUMP MODULE ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key9351021
Report Number9616066-2019-03413
Device Sequence Number19516476
Product Code FPA
UDI-Device Identifier07613203021210
UDI-Public7613203021210
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 11/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10013072
Device Catalogue Number10013072
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/20/2019
Supplement Report FDA Received Date12/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
8100,8015,THERAPY DATE (B)(6) 2019
Patient Age74 YR